# SDR VNAA2024072211102

- Difficulty date: July 20, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N615NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15484
- Aircraft time: 8,814 hours, 7,672 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 530005
- Part serial: MAL1084
- Condition: Unserviceable
- Location: Nlg Steering
- Part time: 8,814 hours, 7,672 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STEERING INOP CAUTION MSG IN AIR AFTER GEAR UP / TROUBLESHOT STEERING MANIFOLD IAW CRJ 900 FIM 32-51-50-810-801. REMOVED AND REPLACED STEERING MANIFOLD IAW CRJ 900 AMM 32-51Âˆ’50-000/400-801. COMPLETED INSTALLATION OF STEERING MANIFOLD IAW CRJ 900 AMM 32-51-50-400-801. OPS CHECK/BITE CHECK GOOD.
